# SDR MYWA110059

- Difficulty date: June 21, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N742EH
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30675
- Aircraft time: 26,877 hours, 10,897 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Switch
- Condition: Defective
- Location: Starter Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  NR 2 ENGINE STARTER AUTO CUTOUT FAILED TO AUTO CUT OUT. STARTER CUT OUT WHEN ENGINE START SWITCH WAS MANUALLY PLACED TO AUTO.  REMOVED AND REPLACED NR 2 ENGINE START SWITCH IAW B737-800 M/M 80-11-00 OPS CHECK NORMAL IAW B737-800 M/M 74-00-00-755-010-00 ACCOMPLISHED ENG START IAW B737-800 M/M 71-00-00 NO DEFECTS NOTED.
